# SDR UIEA200200062

- Difficulty date: November 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK, FOUND FORWARD PRESSURE DECK SKIN CRACKED TWO PLACES STATION 140 AT RBL 34 AND RBL 43 NEAR WL 215.  CRACK LENGTH WAS .025 INCH AT EACH LOCATION FROM EXISTING FASTENER HOLES.  CRACKED AREAS TRIMMED AWAY.  PERFORMED EC INSPECTION OF CUT OUT AREAS TO ENSURE NO CRACKS.  NO CRACKS FOUND.  FABRICATED REPAIR DOUBLERS FOR FORWARD AND AFT SIDES OF PRESSURE WEB.  INSTALLED DOUBLERS IAW SRM 51-30-05.  (M)
